# SDR VTZA990214

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector
- Part number: AIR860020
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IA/ROA - FLT 7201 - DURING TAKEOFF, CREW ABORTED TAKEOFF DUE TO AIRCRAFT PULLED LEFT ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED STEERING SELECTOR, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
